# SDR WRNA200400002

- Difficulty date: March 11, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 45,139 hours, 18,643 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake Assy
- Part number: CHA1063007B
- Part serial: V079
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

SLATS WOULD NOT RETRACT AFTER TAKE-OFF. DUMP FUEL AND RETURNED TO AIRPORT. LANDING NORMAL.  TROUBLESHOT SLAT SYSTEM. OPS CHECK OK. INSPECTED SYSTEM FOUND NR 2 & 3 SCREWJACK RT WING TRIPPED. RESET TRIP INDICATORS. CHECK BOTH LT AND RT WING FRICTION BRAKES FOR SLAT SYSTEM. FOUND RT WING BRAKE FAIL TORQUE CHECK. R & R RT WING FRICTION BRAKE IAW MM 27-81-47 OPS CHECK SLAT SYSTEM OK. LUBED SLAT SCREWJACK AND TRACKS FOR PRECAUTION IAW 12-13-27. AIRCRAFT RETURNED TO SERVICE
